# SDR AALA202412171778

- Difficulty date: November 19, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 22,512 hours, 2,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: KEEL BEAM LATERAL WEB BETWEEN BS 870 AND 882, HAS SEVERAL SPOTS OF CORROSION ACCOMPLISHED PERMANENT REPAIR AT FORWARD KEEL BEAM LATERAL WEB BETWEEN BS 870 AND 882. PER EA #359993.
